# SDR 07FDEA01587

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: ABA85371
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY HANDLE BACKLOCK DOES NOT HOLD HANDLE ONCE HANDLE IS   MOVED TO EMERGENCY POSITION.  FOUND OVERRIDE LEVER BINDING WITH BACKLOCK.  REPLACED BUSHING, SEAL AND LEVER IAW MD10-10 MM 52-11-14-2 AXIAL PLAY CK GOOD.  PERFORMED PNEUMATIC TEST TO CK BACK LOCK, OPS CK GOOD IAW MD10-10-MM 52-10-01-2.
